Browsing Celoškolská pracoviště / All-University Departments by Subject "quadratic function"
Now showing items 1-3 of 3
Convergence rate of an optimization algorithm for minimizing quadratic functions with separable convex constraints (SIAM journal on optimization. 2008, vol. 19, issue 2, p. 846-862.)
(Optimization methods and software. 2007, vol. 22, issue 3, p. 453-467.)
An optimal algorithm for minimization of quadratic functions with bounded spectrum subject to separable convex inequality and linear equality constraints (SIAM journal on optimization. 2010, vol. 20, issue 6, p. 2913-2938.)